


default search action
"On the Stabilization of Periodic orbits for Discrete Time Chaotic Systems ..."
Ömer Morgül (2007)
- Ömer Morgül:
On the Stabilization of Periodic orbits for Discrete Time Chaotic Systems by Using Scalar Feedback. Int. J. Bifurc. Chaos 17(12): 4431-4442 (2007)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.